Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 221, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 3, 2008, 8:32 AM CDT for Cole County, Missouri. It took effect at Jul 3, 2008, 1:16 PM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2008, 8:32 AM CDT (13:32 UTC)
- In effect from
- Jul 3, 2008, 1:16 PM CDT
- Expired
- Jul 5, 2008, 6:45 AM CDT
- In force
- 41 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 24.17 ft at Jul 4, 2008, 2:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 031332
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CDT THU JUL 03 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPWARDS TO 3.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND UPWARDS TO 1 INCH FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-041332-
/O.NEW.KLSX.FL.W.0221.080703T1816Z-080705T2209Z/
/JCMM7.1.ER.080703T1816Z.080704T1200Z.080704T2209Z.NO/
832 AM CDT THU JUL 03 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 AM THURSDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST NEAR
20.4 FEET BY FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/04 07/05 07/06 07/07 07/08
MOREAU RIVER
JEFFERSON CITY 17 13.5 20.4 9.0 4.6 3.2 2.86 follow-up statements
000
WGUS83 KLSX 040129
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT THU JUL 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE
PAST 36 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-050128-
/O.EXT.KLSX.FL.W.0221.000000T0000Z-080705T2240Z/
/JCMM7.1.ER.080703T1708Z.080704T1200Z.080704T2240Z.NO/
828 PM CDT THU JUL 03 2008
...THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY MORNING.
* AT 7:30 PM THURSDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.5 FEET FRIDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/04 07/05 07/06 07/07 07/08
MOREAU RIVER
JEFFERSON CITY 17 19.5 21.5 7.5 4.1 3.0 2.7000
WGUS83 KLSX 041320
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 AM CDT FRI JUL 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY RAINFALL
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-051320-
/O.EXT.KLSX.FL.W.0221.000000T0000Z-080705T2250Z/
/JCMM7.1.ER.080703T1708Z.080704T1230Z.080704T2250Z.NO/
820 AM CDT FRI JUL 04 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER TODAY.
* AT 7:30 AM FRIDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/05 07/06 07/07 07/08 07/09
MOREAU RIVER
JEFFERSON CITY 17 23.1 7.5 4.1 3.0 2.7 2.5000
WGUS83 KLSX 041834
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT FRI JUL 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-051834-
/O.EXT.KLSX.FL.W.0221.000000T0000Z-080706T1500Z/
/JCMM7.1.ER.080703T1708Z.080704T1730Z.080705T1500Z.NO/
134 PM CDT FRI JUL 04 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY MORNING.
* AT 12:30 PM FRIDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/05 07/06 07/07 07/08 07/09
MOREAU RIVER
JEFFERSON CITY 17 24.0 18.6 6.4 3.0 2.7 2.5000
WGUS83 KLSX 042002 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT FRI JUL 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-051834-
/O.COR.KLSX.FL.W.0221.000000T0000Z-080706T1500Z/
/JCMM7.1.ER.080703T1708Z.080704T1730Z.080705T1500Z.NO/
134 PM CDT FRI JUL 04 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY MORNING.
* AT 3 PM FRIDAY THE STAGE WAS 24.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD FALL BELOW
FLOOD STAGE SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/05 07/06 07/07 07/08 07/09
MOREAU RIVER
JEFFERSON CITY 17 24.1 18.6 6.4 3.0 2.7 2.5000
WGUS83 KLSX 050100
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT FRI JUL 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF RAINFALL
WEDNESDAY INTO WEDNESDAY NIGHT...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-060100-
/O.EXT.KLSX.FL.W.0221.000000T0000Z-080706T1710Z/
/JCMM7.1.ER.080703T1708Z.080704T1930Z.080705T1710Z.NO/
800 PM CDT FRI JUL 04 2008
...THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY EVENING.
* AT 7:30 PM FRIDAY THE STAGE WAS 23.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED AT 24.1 FEET THIS AFTERNOON AND IS
FORECAST TO CONTINUE FALLING AND SHOULD FALL BELOW FLOOD STAGE
SATURDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/05 07/06 07/07 07/08 07/09
MOREAU RIVER
JEFFERSON CITY 17 23.7 20.8 4.1 3.0 2.7 2.5000
WGUS83 KLSX 051145
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 AM CDT SAT JUL 05 2008
THE FLOOD WARNING IS CANCELLED FOR THE MOREAU RIVER NEAR JEFFERSON
CITY...AFFECTING COLE COUNTY...
THIS WILL BE THE LAST STATMENT FOR THIS FLOOD EVENT
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-051215-
/O.CAN.KLSX.FL.W.0221.000000T0000Z-080706T1710Z/
/JCMM7.1.ER.080703T1708Z.080704T1930Z.080705T0959Z.NO/
645 AM CDT SAT JUL 05 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 5:30 AM SATURDAY THE STAGE WAS 16.3 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 4:59 AM SATURDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/06 07/07 07/08 07/09 07/10
MOREAU RIVER
JEFFERSON CITY 17 16.3 4.1 3.0 2.7 2.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 3, 6:56 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 3, 6:56 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT THU JUL 3 2008
.DISCUSSION...
/433 AM CDT THU JUL 3 2008/
INITIAL MCS OVER THE SRN HALF OF THE MCS APRS TO BE WKNG WITH IR
CLOUD TOPS WRMG...BUT GETTING A NEW COMPLEX OF TSRA DVLPG OVER W
CNTRL MO WHICH WILL MOVE SEWD THRU PTNS OF CNTRL AND SERN MO EARLY
THIS MRNG. THIS TSRA ACTIVITY IS IN AN AREA OF STG 850 MB MOISTURE
CNVG...THETA E ADVCTN AND WAA ON NOSE OF 30 KT W-SWLY LLJ. IT IS
ALSO AHD OF A RELATIVELY WK SHRTWV TROF MOVG SEWD THRU NWRN MO
ATTM...AND JUST S OF A CDFNT EXTDG FM NR UIN SW THRU 13K..IN SERN
KS. HVY RAIN THREAT WILL CONT OVER THE SRN HALF OF THE CWA TDA AND
TGT AS THIS CDFNT MOVES SLOWLY SWD THRU THE CWA AND RELATIVELY WK
SHRTWVS CONT TO MOVE SEWD THRU THE AREA IN NW MID-UPR LVL FLOW.
THE NAM MDL DEPICTS THE BEST INSTABILITY OVER THE SRN PTN OF THE
CWA THIS AFTN AND EVNG WITH K INDICES IN THE MID-UPR 30S AND LI
VALUES DOWN TO -5 TO -7 AT 00Z FRI. WILL ISSUE FFA FROM NOW TIL
NOON FRI JUST S OF COU AND STL AND SW OF SLO. CLOUD CVR AND PCPN
WILL KEEP MAX TEMPS WELL BLW NORMAL TDA. MOST OF THE CONVECTION
SHOULD BE CONFINED TO THE FAR SRN PTN OF THE CWA BY FRI AS THE
CDFNT AND CONVERGENT TSRA OUTFLOW BNDRYS S OF THE FNT MOVE SWD
INTO THE EXTREME SRN PTNS OF MO AND IL. SLIGHTLY DRIER AND MORE
STABLE AIR WILL ALSO BE FILTERING INTO NERN MO AND W CNTRL IL ON
FRI AS A SFC RDG CNTRD OVER THE GRT LKS REGION BLDS SLOWLY SWD
INTO THE NRN PTN OF THE CWA BHND...N OF THE CDFNT. BLW NORMAL
TEMPS CAN BE EXPECTED FRI NGT WITH A CLRG SKY AND SFC DWPTS
DROPPING INTO THE UPR 50S OVER AT LEAST THE NRN AND ERN PTN OF THE
CWA. EVEN WITH AT LEAST PARTIAL SUNSHINE ON SAT MAX TEMPS SHOULD
REMAIN BELOW NORMAL WITH A MID-UPR LVL TROF JUST NE OF THE CWA
AND AN E-SELY LOW LVL FLOW ON THE SWRN PERIPHERY OF THE SFC RDG
CNTRD OVER THE GRT LKS REGION.
GKS
&&
.AVIATION...
/655 AM CDT THU JUL 3 2008/
FOR THE 12Z TAFS...SERIES OF MCVS ARE WORKING THEIR WAY THRU THE
FA ATTM...AND SHOULD SEE REDUCTION IN PCPN COVERAGE AS WE GO
TOWARDS MIDDAY AND THESE FEATURES EXIT. AREAS OF LO CLOUDS WILL BE
LEFT IN THE WAKE...AND WITH PCPN FOCUS PRIMARILY STAYING S OF
I-70...SHOULD SEE THE WORST AVIATION CONDS OVER THE CNTRL/SRN FA.
ONCE THE CDFNT PUSHES THRU MOST OF THE FA INTO SERN MO AND SWRN IL
BY AFTN...THIS SHOULD KEEP ANY NEW PCPN DEVELOPMENT S OF THE TAF
SITES...OR TO AT LEAST A LOW ENOUGH PROBABILITY TO PRECLUDE
MENTION. ADDED FOG INTO KCOU/KSTL/KSUS...WHERE RAINFALL AND LACK
OF SUNSHINE WILL ALLOW FOG POTENTIAL TO BE GREATEST THERE.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR COLE-CRAWFORD-
FRANKLIN-GASCONADE-IRON-JEFFERSON-MADISON-MONITEAU-OSAGE-
REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MONROE IL-RANDOLPH
IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jul 3, 5:36 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 536 AM CDT THU JUL 3 2008 ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041- 042-050>052-060-061-063-064-041045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL- MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE- AUDRAIN-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES-ST. LOUIS- ST. LOUIS CITY- 536 AM CDT THU JUL 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A COLD FRONT MOVES SLOWLY SOUTHWARD THROUGH THE AREA. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ074-079-101-102-MOZ047>049-059-062-065-072>075-084-085-099- 041045- WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-MONITEAU-COLE- OSAGE-GASCONADE-FRANKLIN-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 536 AM CDT THU JUL 3 2008 ...FLASH FLOOD WATCH UNTIL 12 PM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT AS A COLD FRONT MOVES SLOWLY SOUTHWARD THROUGH THE REGION. SOME OF THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. ISOLATED STORMS MAY PRODUCE SMALL HAIL AND STRONG WIND GUSTS. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE FRIDAY MORNING. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
In the hours before
Local storm report, Jul 3, 2:53 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 AM CDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG MOUNT STERLING 38.47N 91.62W
07/02/2008 GASCONADE MO LAW ENFORCEMENT
LARGE TREES DOWNED BLOCKING COUNTY HIGHWAY BB
&&
EVENT NUMBER 00621
TESLocal storm report, Jul 3, 7:19 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 AM CDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0716 AM HEAVY RAIN 7 E LINN 38.48N 91.71W
07/03/2008 M3.14 INCH OSAGE MO CO-OP OBSERVER
24 HOUR AMOUNT ENDING AT 7 AM CT.
&&
EVENT NUMBER 00622
SIPPRELLLocal storm report, Jul 3, 7:24 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 AM CDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN ASHLAND 38.77N 92.26W
07/03/2008 M2.56 INCH BOONE MO CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM CT. COCOHRAS OBSERVER.
&&
EVENT NUMBER 00623
SIPPRELLLocal storm report, Jul 3, 7:25 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 AM CDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NE JEFFERSON CITY 38.59N 92.16W
07/03/2008 M3.30 INCH CALLAWAY MO ASOS
&&
EVENT NUMBER 00624
SIPPRELLLocal storm report, Jul 3, 7:27 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 AM CDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0727 AM HEAVY RAIN PARIS 39.48N 92.00W
07/03/2008 M3.50 INCH MONROE MO CO-OP OBSERVER
24 HOUR AMOUNT ENDING AT 7 AM CT.
&&
EVENT NUMBER 00625
SIPPRELLLocal storm report, Jul 3, 7:51 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 AM CDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0750 AM HEAVY RAIN LOUISIANA 39.44N 91.06W
07/03/2008 M2.08 INCH PIKE MO CO-OP OBSERVER
&&
EVENT NUMBER 00626
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:15 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Louis, Washington | 45 min |
| Jul 2, 8:56 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Pike, Ralls | 49 min |
| Jul 2, 9:55 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 12 more | 16 hr |
| Jul 2, 10:28 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 47 min |
| Jul 2, 11:06 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 39 min |
| Jul 3, 12:03 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Cole, Moniteau | 6 hr |
| Jul 3, 3:19 AM CDT | Flash Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 5 hr |
| Jul 3, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 44 min |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.